| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
04/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search found no similar complaints.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of a -7.5/1.5/090 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2023.Blurred vision and toxic anterior segment syndrome (tass) was observed.Diagnostics were performed.Anterior chamber irrigation/evacuation of visco/fluids was performed, and an addition of oral steroids and ointments were prescribed.The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).